# SDR SWAA2022020255051

- Difficulty date: December 20, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Corroded
- Location: L/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN LEFT EMERGENCY EXIT HATCH ESCAPE ROPE HOOK. REMOVED CORRODED RT EMERGENCY EXIT ESCAPE ROPE IAW AMM 25-61-10-000-802. INSTALLED THE NEW EMERGENCY EXIT ESCAPE ROPE IAW AMM 25-61-10-400-802.
